# SDR ASAA2015040111207

- Difficulty date: April 1, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 28,145 hours, 8,600 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Dislodged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHING T/C 78472002, FAN BLADE LUBE FOUND FWD SPINNER WITH INSERT DISLODGED. ACFT GROUNDED.  INSTALLED NR 1 ENGINE FWD SPINNER IAW TC 78472002.
